# SDR SIMA200423705

- Difficulty date: August 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Nose
- Part time: 4,924 hours, 4,685 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS UNDERGOING AN MBV INSPECTION A REPAIR FOR PREVIOUS BIRDSTRIKE DAMAGE WAS ACCOMPLISHED ON FORWARD UPPRE NOSE SKIN JUST AFT OF RADOME.  REMOVED SECTION OF DAMAGED SKIN.  FABRICATED A DOUBLER, FILLER AND L ANGLE.  REPAIR DONE IAW EMB REAPIR STATEMENT IC2004-145/3719 DATED AUGUST 14 2004, IC2004-145/3731 DATED AUGUST 13, 2004 AND IC2004-145/3693 DATED AUGUST 11, 2004.  (M)
